Annales Academiæ Scientiarum Fennicæ
Volumen 26, 2001
Back to main page
The articles are stored in PDF format.
Abkar, Ali, and Håkan Hedenmalm: A Riesz representation formula for super-biharmonic functions, pp. 305-324.
Alessandrini, G., and M. Sigalotti: Geometric properties of solutions to the anisotropic p-Laplace equation in dimension two, pp. 249-266.
Beardon, A. F.: The hyperbolic metric of a rectangle, pp. 401-407.
Bildhauer, Michael, and Martin Fuchs: Higher order variational inequalities with non-standard growth conditions in dimension two: plates with obstacles, pp. 509-518.
Bishop, Christopher J., and Jeremy T. Tyson: Locally minimal sets for conformal dimension, pp. 361-373.
Björn, Anders: Removable singularities for H^p spaces of analytic functions, 0 < p < 1, pp. 155-174.
Björn, Jana: Poincaré inequalities for powers and products of admissible weights, pp. 175-188.
Bonet, José, Pawel Domanski, and Mikael Lindström: Weakly compact composition operators on analytic vector-valued function spaces, pp. 233-248.
Chiang, Yungyen: Geometric intersection numbers on a five-punctured sphere, pp. 73-124.
Griffiths, David: The side-pairing elements of Maskit's fundamental domain for the modular group in genus two, pp. 3-50.
Gundersen, Gary G.: Solutions of f " + P(z)f = 0 that have almost all real zeros, pp. 483-488.
Hag, Kari and Per: John disks and the pre-Schwarzian derivative, pp. 205-224.
Hidalgo, Rubén A., and Antonio F. Costa: Anticonformal automorphisms and Schottky coverings, pp. 489-508.
Iwaniec, H., and P. Michel: The second moment of the symmetric square L-functions, pp. 465-482.
Jiang, Yicheng: Polynomial complexity of the Gilman-Maskit discreteness algorithm, pp. 375-390.
Kallunki, Sari, and Nageswari Shanmugalingam: Modulus and continuous capacity, pp. 455-464.
Kayumov, I.R.: The integral means spectrum for lacunary series, pp. 447-453.
Kellerhals, Ruth: Collars in PSL(2,H), pp. 51-72.
Koosis, Paul: Use of logarithmic sums to estimate polynomials, pp. 409-446.
Maskit, Bernard: Matrices for Fenchel-Nielsen coordinates, pp. 267-304.
Przytycki, F., and M. Urbanski: Porosity of Julia sets of non-recurrent and parabolic Collet-Eckmann rational functions, pp. 125-154.
Qiao, Jianyong: On limiting directions of Julia sets, pp. 391-399.
Srebro, Uri, and Eduard Yakubov: On folding solutions of the Beltrami equation, pp. 225-231.
Tamrazov, Promarz M.: Finely holomorphic and finely subharmonic functions in contour-solid problems, pp. 325-360.
Walther, Björn Gabriel: Higher integrability for maximal oscillatory Fourier integrals, pp. 189-204.